# SDR DL76L060808

- Difficulty date: October 1, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 66,576 hours, 10,132 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121
- Part serial: DL1630
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 WHEEL BRAKE ASSY EXCESSIVE SMOKE DURING TAXI FOR FCF.  TOWER STOPPED AIRCRAFT AND NOTIFIED FIRE CREW.  AIRCRAFT RETUNED TO HANGER SAFE.  WHEEL BRAKE PUCK FOUND LEAKING AND CARBON FIBER DISK ASSY DISINTEGRATED.  WHEEL ASSY BRAKE REPLACED ON LOG ENTRY AND NR 1476/ HMV 2 AT ACTS.
